# SDR A6WA2018070545915

- Difficulty date: June 30, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 34,703 hours, 33,645 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS FAILED AT O DEGREES. PERFORMED FLAPS RESET PROCEDURE IAW SUP 98-18G BOX 12. PLACARDED AND PLACED ON MEL. CHANGED BPSU.
